10.1002/(sici)1096-9853(199907)23:8<779::aid-nag10>3.0.co;2-0
Doi:
10.1002/(sici)1096-9853(199907)23:8<779::aid-nag10>3.0.co;2-0
Title:
Solutions for the deformations and stability of elastoplastic hollow cylinders subjected to boundary pressures
Author:
Chen, X.; Tan, C. P.; Haberfield, C. M.
Year: 1999
Month: 07
Volume: 23
Issue: 8
First_page: 779
Last_page: 800
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 89e7fc0a9321ee73ce6f6e7a5dd74d22
Filesize: 287114
Timeadded: 2014-08-31 21:46:29
Journalid: 9917
Original Link: https://www.wenrao.com/i/3iPcCn4T9VSTcDsaT
相关文献
用户也喜欢